# SDR DXTA200400346

- Difficulty date: July 24, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 841 hours, 477 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST RT HYDRAULIC SYSTEM IN FLIGHT, RT HYD LEVEL LOW MESSAGE DISPLAYED. SYSTEM PRESSURE 400-600 PSI, LANDED AIRCRAFT USING EMERGENCY BRAKE SYSTEM.  REMOVED AND REPLACED BRAKE CONTROL VALVE, PERFORM EMERGENCY BRAKE CHECK IAW MM CHAPTER 32-30-710-802. REPLACED RT HYDRAULIC SYSTEM PRESSURE SWITCH WITH NEW SWITCH IAW MM 29-10-16-000-801.
